MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G45408
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Similar to device marketed under pma/510(k): k171513.Investigation is still in progress.
 
Event or Problem Description
According to the initial reporter: tevar was performed and the wire guide was inserted in the body.The user tried to advance a gore's ctag 40mmx15mm ((b)(4)) over the wire but the wire could not be inserted at all.The user thought that the problem was either the size of the wire or the wire lumen of the ctag, the lunderquist was replaced first, and after another lunderquist was placed, the ctag passed through, so it was concluded that the problem was on the first wire guide.The ctag was placed and the procedure was completed.Patient outcome: the initial reporter has not reported any adverse effects to the patient.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Summary of investigational findings: a non-cook stent graft could not be advanced over the wire guide.The wire was removed and the stent graft was successfully advanced over another lunderquist wire guide.No product was returned for analysis and without the actual complaint device it would be inappropriate to speculate at what may or may not have caused the advancement difficulties encountered.During the manufacturing processes the outer diameter of any wire guide is inspected to meet specified requirements.There are adequate controls in place to ensure the device was manufactured to specifications.It was assessed that because any discovered non-conformances were properly dispositioned before final release, there is evidence that the dhr was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key11998293
Report Number3002808486-2021-01346
Device Sequence Number16396136
Product Code DQX
UDI-Device Identifier00827002454088
UDI-Public(01)00827002454088(17)260317(10)E4086543
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model NumberG45408
Device Catalogue NumberTSCMG-35-300-LESDC
Device Lot NumberE4086543
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1